MAUDE Adverse Event Report: CAREFUSION, INC SAFE-T-CENTESIS TRAY 6FR X 16CM; Thoracentesis Tray

CAREFUSION, INC SAFE-T-CENTESIS TRAY 6FR X 16CM; Thoracentesis Tray
Catalog Number PIG1260T
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: a lot number was provided; the device history records are currently under review.The investigation is currently underway.H3 (device eval by manufacturer) a device has not been returned.Upon completion of the investigation, a supplemental report will be filed.B3 (date of event) the actual date of event is unknown.The date received by manufacturer (awareness date) was entered into the date of event field.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by a trauma intensive care unit (ticu) physician assistant (pa) that there was an issue with the safe-t-centesis drainage tray.The pa stated that when the needle was inserted, no ascitic fluid comes out through the catheter system; however, once the catheter system was removed from the needle, ascitic fluid was observed to flow.

Brand Name
SAFE-T-CENTESIS TRAY 6FR X 16CM
Common Device Name
Thoracentesis Tray
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas OK 88780
MX   88780
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key25662094
Report Number1423507-2026-00094
Device Sequence Number21434224
Product Code PXI
UDI-Device Identifier10885403108365
UDI-Public(01)10885403108365(17)280430(10)REKZ2033
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPIG1260T
Device Lot NumberREKZ2033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer09/19/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown